Medical Questions > Mens Health > Birth Control - Men Forum

mistakingly she took i pill

my girlfriend s mensuration is delayed by five days she is having cramps in her stomache but her preiods r not setting in and we had a oral sex on 29th and 4 th of ths month but by mistakingly she took i pill on 29th ..is it the reason of delayed mensuration and her actual date is 24 of every month.
Did you find this post helpful?
|

User Profile
replied February 3rd, 2017
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Periods flow and duration can vary and can delay with ipill. So nothing to worry about. Hang in there. Periods will show up eventually.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan






|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control - Men , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.